# SDR WWMA9700131

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE THE CABIN ENTRANCE DOOR AND ABOVE THE FLIGHT ATTENDENTS SEAT FAIL TO ILLUMINATE ON TEST.  REPLACED EMERGENCY BATTERY PACK 21LN.
